# SDR GTIA2018112632974

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 18,438 hours, 8,454 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CLIMB AT AROUND 24000' FA REPORTED DIRTY SOCK SMELL IN FWD LAV. ISOLATED TO PACK 2 AND SHUT IT OFF. IN DESCENT AROUND 10000' WE SMELLED ORDOR AGAIN-PERFORMED TSM 05-50-00-810-831-A WITH NO DEFECTS NOTED. PERFORMED PACK BURNOUT IAW AMM 21-00-00-615-002 & 21-00-00-615-004. R/R RECIRC FILTERS IAW AMM 21-21-41. PERFORMED OPS TEST OF CSAS IAW AMM 21-58-00 USING APU AND ENGINES WITH NO ODOR PRESENT AT THIS TIME. A/C OK FOR SVC
